# SDR FDEA201008233108

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA6392501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOPS ARE WORN AT BS 1623; LBL 48. REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION IAW SRM 53-70-00, FIG 1, SHEET 2, VOL I.  ALODINED AND PRIMED NEW SECTION IAW SRM 51-21-01, VOL II.  FABBED AND INSTALLED SPLICE SECTIONS IAW SRM 53-70-00, FIG 1, SHEET 2, VOL I.
